Search Site

Numark paracetamol caplets 500mg 16 pack

Paracetamol can be used to relieve mild to moderate pain associated with conditions such as headaches, migraine, toothache and teething.

Numark paracetamol caplets 500mg 16 pack

Paracetamol can be used to relieve mild to moderate pain associated with conditions such as headaches, migraine, toothache and teething.

Availability: In stock

Regular Price: £0.99

Special Price £0.69

    157 Customers have purchased this product
For delivery on Tuesday 27th of February 2018, order this item in the next .
Product Description How to Take Ingredients Warnings